Let’s say the shocking side effect of the Moderna vaccine! – Pictures!

A new side effect of the Moderna vaccine has come to light, but there is no reason to panic – Ripost.hu found out.

After a weakness, fever, headache and fever, a new frightening side effect has been diagnosed in people vaccinated with the Moderna vaccine, reports Ripost.hu.

Photo by 123rf.com

The inconveniences mentioned above usually go away in a few days, however, the side effect that has just been discovered is already present It occurs 4-11 days after vaccination. In different parts of the body of vaccinees, especially around the vaccine, red, sensitive swellings occur. The photo here can be viewed.

However, in a previous study, this side effect occurred only in 0.8% after the first injection and in 0.2% after the second injection – as described in New England Journal of Medicine american magazine.

It is important to mention that according to the study, this side effect also disappears after 6-12 days, and that the appearance of spots does not prevent the administration of the second dose of vaccine.

Source: Ripost.hu, New England Journal of Medicine

Cover image: Pixabay.com


Source: Propeller – Saját anyagok by propeller.hu.

*The article has been translated based on the content of Propeller – Saját anyagok by propeller.hu. If there is any problem regarding the content, copyright, please leave a report below the article. We will try to process as quickly as possible to protect the rights of the author. Thank you very much!

*We just want readers to access information more quickly and easily with other multilingual content, instead of information only available in a certain language.

*We always respect the copyright of the content of the author and always include the original link of the source article.If the author disagrees, just leave the report below the article, the article will be edited or deleted at the request of the author. Thanks very much! Best regards!